For the last two days i’ve been continuing the dose reduction and well, there’s some strange things starting to happen. Firstly let’s talk physical symptoms. Thankfully no headaches like many have stated before, but, I seem to be swinging from extreme hunger to extreme nausea throughout the day. Sometimes in conjunction with having eaten, other times not. Sometimes when I eat, I just can’t seem to eat enough, just craving savoury things too – which is very unlike me, if I crave anything it’s usually chocolate or sugar based in some way…

No electric shock sensations, not that I expected them as I didn’t get them with Citalopram, however the head swims have intensified considerably to the point that my balance is rather strange. I can seem perfectly fine one minute and the next everything is off and spinning. Also, I seem to be having moments of feeling ‘spaced out’ where I almost seem like i’m viewing things from afar. Very strange. Almost like a complete detachment.

Emotionally, and yes – I knew this was coming… emotionally they have been all over the place. Lows, frustration, irritation, anger, tears – just the lovely gamut of the horrible that the tablets helped to eliminate in the first place. In fact i’ve just read back some of my previous posts, and well, it seems maybe the low started a little earlier than I recognised. But coming off the tablets I knew this would happen, so – it’s not as bad as it could be. Just goes to show, keeping a record of my moods, whether recognised or not is a good way of maintaining my sanity. I’m just holding onto the theory that how i’m feeling now will pass when my body stabilises without the meds again. I’m actually feeling quite chipper today though, so that thought does seem to be viable at this present time.

Contemplating a couple of days away at my parents this weekend so that will be nice to run away from the daily grind – so – I’ve decided that as my dose must be down to around 10mg now that it’s time to stop them entirely. Take the plunge and just go for it. I don’t seem to be having the hugely extreme withdrawal effects that some have noted (must say I find this curious considering the effects I had to get on them and whilst I was on them…) so it’s time to purge back to my normal self again. Whilst I shall mainly be chauffered around this weekend the balance issues won’t be a problem as I won’t be driving (much… if at all) and of course just relaxing will take the pressure off my brain to focus.

No doubt the highly strange weird dreams will continue – I won’t even go into the time loop/alternate reality dream I was having last night, that’ll teach me to watch Fringe before bedtime… But then, having a rather heightened creativity might not be a bad thing – even if it is when i’m not in a waking state. Perhaps I should write down the dream fragments I remember? You never know, I might come up with another story for another book!